# SDR FDEA201807091649

- Difficulty date: July 9, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 83,279 hours, 20,926 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARB295056
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OUTBOARD L/E PANEL 626AB CRACKED AT STA XOS 842. REPAIR CARRIED OUT PER EA 1-5730-T0340910 P1. CRACKED RT WING LE DOOR   PANEL SKIN REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
